# SDR UPS99828578

- Difficulty date: January 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46014
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 25
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C3, FS 25 FRAME AT LONG 35R IS CORRODED OUT OF LIMITS.  CUT OUT DAMAGED SECTION OF FRAME AND REPAIRED IAW SRM 53-2-0 FIG 2.
